# SDR AALA201811069003

- Difficulty date: November 5, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 66,020 hours, 29,431 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Damaged
- Location: Windshield
- Part time: 7,387 hours, 4,074 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT`S WINDSHIELD HAD A MISSING SECTION OF BLADE SEAL. REPLACED THE WINDSHIELD IAW JC 26C00053007, AND 26C00053015.
